# SDR ABXA20251031288

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,594 hours, 33,701 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING, AUTO DEPLOYMENT SPEED BRAKE ON THE GROUND INOP, NO LIGHTS OR EICAS MESSAGES.  DEFERRED AUTO SPEEDBRAKE IAW MEL 27-62-1-1.  CLEANED DEBRIS FROM SPEED BRAKE NO BACK CLUTCH ASSEMBLY. AUTO SPEED BRAKES CHECK GOOD PER B767 AMM 27-62-00. DI & PLACARD REMOVED. MTC PROCEDURES REVERSED.  AIRCRAFT RETURNED TO SERVICE.
